Table of Contents Author Guidelines Submit a Manuscript
International Journal of Differential Equations
Volume 2015, Article ID 238261, 7 pages
http://dx.doi.org/10.1155/2015/238261
Research Article

On -Anisotropic Problems with Neumann Boundary Conditions

Department of Mathematics (ENSAH), Nonlinear Analysis Laboratory (FSO), University of Mohammed First, 60000 Oujda, Morocco

Received 6 July 2015; Revised 8 November 2015; Accepted 23 November 2015

Academic Editor: Emmanuel Hebey

Copyright © 2015 Anass Ourraoui. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

This work is devoted to the study of a general class of anisotropic problems involving -Laplace operator. Based on the variational method, we establish the existence of a nontrivial solution without Ambrosetti-Rabinowitz type conditions.